# SDR JJBA20121217007

- Difficulty date: December 17, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 30,149 hours, 41,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE CREW NOTICED THE EMERGENCY LIGHTING WAS NOT ILLUMINATING DURING TESTING.  GROUND MX CREW DISCOVERED THAT THE EMERGENCY LIGHT BATTERIES WERE DRAINED.  UPON REPLACING THE EMERGENCY LIGHT BATTERIES ALL OPS CHECKS PROVED TO BE SATISFACTORY.  THE ACFT WAS RETURNED TO SERVICE.
